GoodSense Ibuprofen Pain Reliever 200mg 500 Tablets
Share this:

GoodSense Ibuprofen Pain Reliever 200mg 500 Tablets

Pain, no matter what it is can really make your day miserable, but the GoodSense Ibuprofen Pain Reliever 200mg 500 Tablets can help you feel better quickly. Furthermore, the nonprescription ibuprofen…

Buy Today

Category: .

Product Description

Pain, no matter what it is can really make your day miserable, but the GoodSense Ibuprofen Pain Reliever 200mg 500 Tablets can help you feel better quickly. Furthermore, the nonprescription ibuprofen is used to temporarily reduce fever and relieve minor aches and pains.  So, a headache, for example, can be cause you to be absolutely indisposed.

As a result, you need quick, safe relief from a headache or something more serious restricting your movement.  Furthermore, the nonprescription ibuprofen is used to temporarily reduce fever and relieve minor aches and pains. So, to ease your pain and be able to carry on with your daily activities, check out this GoodSense Ibuprofen Pain Reliever 200mg 500 Tablets.

From headaches, muscle aches, minor arthritis pain, menstrual cramps, the common cold, toothaches, and backaches. GoodSense Ibuprofen Tablets 200 mg is the store brand standby that supplies you the fast relief you need at a fraction of the cost of the name brand.

Features of the GoodSense Ibuprofen Pain Reliever 200mg 500 Tablets:

Compare to the active ingredient of Advil Ibuprofen Tablets

Pain reliever

Reduces fever 

Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; temporarily reduces fever

NSAID:  Nonsteroidal Anti-Inflammatory Drug

Keep carton for reference

 

What’s in this product?

Active ingredient in each table. Ibuprofen 200 milligram, NSAID. nonsteroidal anti-inflammatory drug, pain reliever/fever reducer

Inactive ingredients. colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose.  And as well, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.

Directions

Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years, ask a doctor.

Category: . 
Reviews

There are no reviews yet.

Be the first to review “GoodSense Ibuprofen Pain Reliever 200mg 500 Tablets”

First: Rate the product. Please select a rating between 0 (poorest) and 5 stars (best).